Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach infection in my 5 1/2 month old

my 5 and a half month was suffering from cough and congession when my doc put him on tixilix and vent pd syrup. then the very next day he got loose stomach wherein whenever he drinks milk he paases a loose stool.its been one week.he was then advised vizylac,,gramogyl and was side by side put on nebulizer at home only.latest we were giving him tixilix,cepodum,deryphylin,entrogermanium,nasal drops,vizylac and gramogyl.doc gave him isomil as welll.but still he is not improved.and ya amikasin injection are also given for 5 days.what to do??
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  1109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi... Passing loose stool following milk can happen  when weaning is started.. This could be a normal   phenomena or also sign of a GI infectioin which can be judged     by the  treating doctor as he has examined the child.. You can  change to a  different quality of milk. Follow with the medical advise of your pediatrician... If the diarrhoea persists inspite of all measures then restriction of milk has to  be considered.

Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor